Home
Journals
Mathematical Biosciences and Engineering
Communications in Analysis and Mechanics
AIMS Mathematics
Mathematics in Engineering
Electronic Research Archive
Networks and Heterogeneous Media
STEM Education
AIMS Agriculture and Food
AIMS Allergy and Immunology
AIMS Bioengineering
AIMS Biophysics
AIMS Electronics and Electrical Engineering
AIMS Energy
AIMS Environmental Science
AIMS Geosciences
AIMS Materials Science
AIMS Medical Science
AIMS Microbiology
AIMS Molecular Science
AIMS Neuroscience
AIMS Public Health
Applied Computing and Intelligence
Big Data and Information Analytics
Clean Technologies and Recycling
Data Science in Finance and Economics
Green Finance
Journal of Dentistry and Multidisciplinary Sciences
Mathematical Modelling and Control
Metascience in Aerospace
National Accounting Review
Quantitative Finance and Economics
Urban Resilience and Sustainability
AIMS Animal Science
Journal Home
About
Aim and scopes
Editorial Board
Abstracted in
Journal Statistics
Contribute
Submit a Paper
Instructions for Authors
Peer Review Guidelines
Article Processing Charge
Publication Ethics
Special Issues Guidelines
Articles
Current Issue
All Issues
Special Issues
Topical Section
Networks and Heterogeneous Media
Search Advanced
Home
Journal Home
Journals
Mathematical Biosciences and Engineering
Communications in Analysis and Mechanics
AIMS Mathematics
Mathematics in Engineering
Electronic Research Archive
Networks and Heterogeneous Media
STEM Education
AIMS Agriculture and Food
AIMS Allergy and Immunology
AIMS Bioengineering
AIMS Biophysics
AIMS Electronics and Electrical Engineering
AIMS Energy
AIMS Environmental Science
AIMS Geosciences
AIMS Materials Science
AIMS Medical Science
AIMS Microbiology
AIMS Molecular Science
AIMS Neuroscience
AIMS Public Health
Applied Computing and Intelligence
Big Data and Information Analytics
Clean Technologies and Recycling
Data Science in Finance and Economics
Green Finance
Journal of Dentistry and Multidisciplinary Sciences
Mathematical Modelling and Control
Metascience in Aerospace
National Accounting Review
Quantitative Finance and Economics
Urban Resilience and Sustainability
AIMS Animal Science
About
Aim and scopes
Editorial Board
Abstracted in
Journal Statistics
Contribute
Submit a Paper
Instructions for Authors
Peer Review Guidelines
Article Processing Charge
Publication Ethics
Special Issues Guidelines
Articles
Current Issue
All Issues
Special Issues
Topical Section
2012 Volume 7, Issue 1
From the Newton equation to the wave equation in some simple cases
Xavier Blanc
,
Claude Le Bris
,
Pierre-Louis Lions
2012,
Volume 7
, Issue 1
: 1-41
.
doi:
10.3934/nhm.2012.7.1
Abstract
HTML
PDF
Cited (2)
Viewed (3745)
Differential equation approximations of stochastic network processes: An operator semigroup approach
András Bátkai
,
Istvan Z. Kiss
,
Eszter Sikolya
,
Péter L. Simon
2012,
Volume 7
, Issue 1
: 43-58
.
doi:
10.3934/nhm.2012.7.43
Abstract
HTML
PDF
Cited (5)
Viewed (6103)
A sufficient condition for classified networks to possess complex network features
Xianmin Geng
,
Shengli Zhou
,
Jiashan Tang
,
Cong Yang
2012,
Volume 7
, Issue 1
: 59-69
.
doi:
10.3934/nhm.2012.7.59
Abstract
HTML
PDF
Cited (1)
Viewed (3859)
Robot's finger and expansions in non-integer bases
Anna Chiara Lai
,
Paola Loreti
2012,
Volume 7
, Issue 1
: 71-111
.
doi:
10.3934/nhm.2012.7.71
Abstract
HTML
PDF
Cited (10)
Viewed (3805)
Robustness of finite element simulations in densely packed random particle composites
Daniel Peterseim
2012,
Volume 7
, Issue 1
: 113-126
.
doi:
10.3934/nhm.2012.7.113
Abstract
HTML
PDF
Cited (3)
Viewed (3344)
Compliance estimates for two-dimensional problems with Dirichlet region of prescribed length
Paolo Tilli
2012,
Volume 7
, Issue 1
: 127-136
.
doi:
10.3934/nhm.2012.7.127
Abstract
HTML
PDF
Cited (6)
Viewed (2907)
Positive speed of propagation in a semilinear parabolic interface model with unbounded random coefficients
Patrick W. Dondl
,
Michael Scheutzow
2012,
Volume 7
, Issue 1
: 137-150
.
doi:
10.3934/nhm.2012.7.137
Abstract
HTML
PDF
Cited (6)
Viewed (3641)
Steklov problems in perforated domains with a coefficient of indefinite sign
Valeria Chiado Piat
,
Sergey S. Nazarov
,
Andrey Piatnitski
2012,
Volume 7
, Issue 1
: 151-178
.
doi:
10.3934/nhm.2012.7.151
Abstract
HTML
PDF
Cited (16)
Viewed (3828)
Renormalized Ginzburg-Landau energy and location of near boundary vortices
Leonid Berlyand
,
Volodymyr Rybalko
,
Nung Kwan Yip
2012,
Volume 7
, Issue 1
: 179-196
.
doi:
10.3934/nhm.2012.7.179
Abstract
HTML
PDF
Cited (1)
Viewed (3451)
Networks and Heterogeneous Media
1.2
1.8
Submit a Paper
Reviewer Login
Email Alert
×
Close
Export File
Format
RIS(for EndNote,Reference Manager,ProCite)
BibTex
Txt
Content
Citation Only
Citation and Abstract
×
Close
Citation